# SDR FDEA201205021699

- Difficulty date: May 2, 2012
- Submitted: May 2, 2012
- Operation: Air carrier
- Aircraft: N560FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46938
- Aircraft time: 94,354 hours, 30,226 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Feeder Cable
- Part number: D102403601
- Condition: Burned
- Location: Nr 3 Engine
- Part time: 94,354 hours, 30,226 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENG POWER FEEDER BUNDLE, PHASE "B" CABLE ARCED INSEDE OF THE PYLON AT STA YN-362.   REPLACED POWER FEEDER CABLE ASSY IAW EO 8-2450-7-5009 P2, OPS CHECK COMPLIED WITH.   STAND-OFF BRACKET, CLAMPS AND HARDWARE REPLACED.
